# SDR 07FDEA03098

- Difficulty date: August 24, 2007
- Submitted: August 24, 2007
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727233
- Aircraft serial: 22623
- Aircraft time: 39,187 hours, 24,651 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 655623622
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO AREA, STA 700 TO 705, STR 28R, AT RBL 4 TO RBL 7, STRINGER IS CORRODED REMOVED CORRODED SECTION OF STRINGER  FROM STA 680 TO STA 720 AND INSTALLED NEW SECTION REF SRM 51-30-2, AND BOEING  DOCUMENT NUMBER 65-54577, ID NR 0004/FRAME NR 1.
